On small sumsets in an abelian group

J. H. B. Kemperman Purdue University, Lafayette, Indiana, USA

TBD mathscidoc:1701.331190

Acta Mathematica, 103, (1), 63-88, 1959.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:53 uploaded by actaadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 84 ]
@inproceedings{j.1959on,
  title={On small sumsets in an abelian group},
  author={J. H. B. Kemperman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203153861564899},
  booktitle={Acta Mathematica},
  volume={103},
  number={1},
  pages={63-88},
  year={1959},
}
J. H. B. Kemperman. On small sumsets in an abelian group. 1959. Vol. 103. In Acta Mathematica. pp.63-88. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203153861564899.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved